Jump to content
Acne.org
Search In
Find results that contain...
Find results in...
KSG1996

Does Tazorac Make Your Skin Worse Before It Begins To Show Results?

Recommended Posts

Hey everyone,

So I was given Tazorac again by my dermatologist to avoid acne from forming and to help with my red marks (PIH). I got a 25% TCA peel around 2-3 weeks ago and my next session is on August 5th. I began using the Tazorac yesterday because I had used it twice 2 weeks ago and it irritated the heck out of my skin, so I washed off and waited for my skin to properly heal.

It's been a day and I did notice my face a bit more red, and some really small pimples I had are forming tiny whiteheads, mostly in the chin area. How long does this process last? Thanks in advance :D

Share this post


Link to post
Share on other sites

It can take a while before results start to show, the first month usually can result in a worsening of acne but since you are getting TCA peels this might help

Share this post


Link to post
Share on other sites

Join the conversation

You can post now and register later. If you have an account, sign in now to post with your account.

Guest
Reply to this topic...

×   Pasted as rich text.   Paste as plain text instead

  Only 75 emoji are allowed.

×   Your link has been automatically embedded.   Display as a link instead

×   Your previous content has been restored.   Clear editor

×   You cannot paste images directly. Upload or insert images from URL.


  • Personalized Advice Quiz - All of Acne.org in just a few minutes

×